MathSciNet Relay Station
MathSciNet bibliographic data
MR2257731 35Q60 (35R30 58J45 78A25)
Kurylev, Yaroslav; Lassas, Matti; Somersalo, Erkki Maxwell's equations with a polarization independent wave velocity: direct and inverse problems. J. Math. Pures Appl. (9) 86 (2006), no. 3, 237–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement